# SDR CA010508002

- Difficulty date: April 20, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,205 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 9603001291
- Condition: Leaking
- Location: Hyd Power Pack
- Part time: 1,497 hours, 908 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT REPORTED LANDING GEAR FAILED TO LOCK UP IN RETRACTED POSITION. GEAR WAS SELECTED DOWN AND EMERGENCY HAND PUMP WAS USED TO LOCK GEAR IN PLACE. THE AIRCRAFT WAS THEN FLOWN TO MAINTENANCE BASE WITH GEAR DOWN. THIS SYSTEM HAS THE HYDRAULIC PUMP PRESSURE SWITCH ON THE NITROGEN SIDE OF THE ACCUMULATOR. WHEN THE SWITCH WAS REMOVED THERE WAS HYDRAULIC FLUID IN THE NITROGEN SIDE OF THE ACCUMULATOR. THE ACCUMULATOR WAS REPLACED AND GEAR RETRACTION AND EXTENSION FUNCTIONAL TEST CARRIED OUT.
